# SDR QXEA200700668

- Difficulty date: April 14, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 23,231 hours, 33,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - FOUND LEFT FLAP TRACK NR 4 HAS SPOTS OF CORROSION ON MOST SURFACES, ESPECIALLY IN THE ROLLER TRACK AREA.  REPAIRED IAW RD8-57-988.
